# SDR AALA20130507001

- Difficulty date: May 6, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 87,977 hours, 13,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EXTERIOR EMERGENCY LIGHT ABOVE AFT GEAR FAIRING INOPERATIVE.  REPLACED LAMP FOR RIGHT EXTERIOR EMERGENCY LIGHT ABOVE AFT GEAR FAIRING.  OPS CHECK NORMAL.
